| Model Number |
402042 |
| Medical Device Problem Codes |
No Apparent Adverse Event (3189); Insufficient Device Problem Information (3190)
| Health Effect - Clinical Codes |
Not Applicable (3189); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/15/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Orthalign, inc.Is filing this mdr in an abundance of caution with the understanding of the potential of an injury related to inaccurate instruments may cause in this type of orthopaedic surgery.An investigation will be preformed on the returned device.Once results and a conclusion is made available and follow-up form will be filed.
Event or Problem Description
The customer reported: the surgeon believes something is wrong with them.The doctor feels like the instruments are no longer accurate.They were checked with conventional means im and the varus/valgus was off.
Additional Manufacturer Narrative
Investigation found that complaint/issue was associated with the microblock (402042) instead of the distal guide assembly (402043).Udi updated to align with microblock part.Updated contact to be (b)(6), updated 510(k) to align with kneealign 2 instead of orthalign plus as the complaint was with the instruments, not the navigation unit.New data: added event/evaluation codes according to current reporting standards.A review of the device history record (dhr) for microblock assembly, part # 402042, lot # t11112301z was conducted.There were no process deviations (pd) and no nonconforming material reports (ncmr) within the dhr.The device passed all manufacturing specifications prior to release, and it is concluded that the review of the dhr did not identify any issues that may have contributed to this complaint.Failure is attributed to normal wear and tear given that lot number of microblock indicates unit was manufactured in 2011; failure attributed to unit exceeding it's useful life of 250 uses.